# SDR ASAA2016051316709

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 36,020 hours, 10,809 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16XYMM
- Condition: Failed
- Location: Cockpit
- Part time: 31,433 hours, 9,544 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE ALERT KNOB WILL NOT SET ON MCP PANEL.  ACFT GROUNDED. REPLACED MCP IAW AMM 22-11-34.  GROUND VERIFICATION TEST PASSED.
